Inhaled steroids generally don't make it systemically (via your blood) into your system. Unless you are taking very high dosages (greater then 1600 ug/day), as there may be enough that lands on your throat and gets absorbed there into your body. Oral steroids will certainly affect your weight as it causes excessive hunger and water retention.
I am a pensioner of 64 and diet continually with weight watchers. I seem unable to lose any weight really at all.
Did lose 2lb first week then gradually put on 5lbs over 6 weeks. As an asthmatic I'm on 2 preventive inhalers and ventolin. But im disabled and cant really walk and never can exercise.( But have always dieted )
Really clutching at straws as i know whenever im on prednisalone i pile on another stone. Desparate for answers!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.